Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A cohomology for foliated manifolds


Author: James L. Heitsch
Journal: Bull. Amer. Math. Soc. 79 (1973), 1283-1285
MSC (1970): Primary 14F05, 55B30, 57D30
MathSciNet review: 0515732
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Raoul Bott, On a topological obstruction to integrability, Global Analysis (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 127–131. MR 0266248
  • I. M. Gel′fand and D. B. Fuks, Cohomologies of the Lie algebra of tangent vector fields of a smooth manifold, Funkcional. Anal. i Priložen. 3 (1969), no. 3, 32–52 (Russian). MR 0256411
  • C. S. Herz, Functions which are divergences, Amer. J. Math. 92 (1970), 641–656. MR 0290409

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14F05, 55B30, 57D30

Retrieve articles in all journals with MSC (1970): 14F05, 55B30, 57D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13416-0